# SDR 2024FA0000827

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: General aviation
- Aircraft: N332X
- Make and model: Airbus AS332L1
- Aircraft serial: 2384
- Aircraft time: 22,066 hours, 27,105 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Trans Rectifier
- Part number: 6841009200
- Part serial: 19592096
- Condition: Grounded
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOTH TRANSFORMER RECTIFIERS (TRUS) WENT OFFLINE (CIRCUIT BREAKERS POPPED) DURING AN AERIAL FIREFIGHTING MISSION.  THIS ACTIVATED EMERGENCY ELECTRICAL SYSTEMS AND THE PILOTS WERE ABLE TO RETURN TO THE POINT OF DEPARTURE WITHOUT FURTHER INCIDENT. UPON INSPECTION ON THE GROUND, IT WAS DETERMINED THAT WIRING AT THE TRU ELECTRICAL CONNECTOR HAD BEEN PINCHED/CHAFFED BY SURROUNDING STRUCTURE CAUSING THE ARC AND OVERCURRENT.  BOTH TRUS AND ASSOCIATED WIRING WERE DAMAGED AS A RESULT OF THE INCIDENT. EACH TRU IS MOUNTED ON A REMOVEABLE HINGE HALF, IT IS BELIEVED TO HAVE BEEN INSTALLED IN THE MATING HINGE ONE TOOTH FARTHER AFT, CAUSING CONTACT WITH THE SURROUNDING STRUCTURE.
